MAUDE Adverse Event Report: UNOMEDICAL UM-D COMFORT; UNO COMFORT 110/17 TCAP 10PK INT

UNOMEDICAL UM-D COMFORT; UNO COMFORT 110/17 TCAP 10PK INT
Model Number 1002832
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Uno medical hereby submits this initial report as part of its complaint remediation activities conducted under a capa/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Uno medical is providing this initial information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remain unchanged.Based on the review completed on 25-feb-2026 and investigation completed on 11-mar-2026 this mdr is being submitted as the initial report.Additional information - this medical device report (mdr) is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary: this investigation has been updated because the malfunction code changed from tubing detached from hub toleakage from tubing or the interface between the tubing and the connectors (refers to connectors in both ends of the tubing), which requires additional activities not included in the original investigation dated 29-sep-2023 the original investigation remains valid and has not been modified.As part of this reassessment, the following elements were added to align with current investigation requirements: complaint investigation results: electronic quality management system (eqms) search: a query was run in the eqms on 11/mar/2026 against lot number 5407668 and similar malfunction codes: tubing detached from hub, leakage from tubing or the interface between the tubing and the connectors (refers to connectors in both ends of the tubing),leak between tubing and pump connector/hub - detachment /significant wetness the review confirmed that lot 5407668 and the identified failure mode are not associated with any non-conformance report (ncr) or corrective and preventive action (capa) plan of the same or similar nature.Similar complaints search: a query was run in the eqms on 11/mar/2026 against lot number criteria equal 5407668 and similar malfunction codes: tubing detached from hub,leakage from tubing or the interface between the tubing and the connectors (refers to connectors in both ends of the tubing), leak between tubing and pump connector/hub - detachment /significant wetness the number of complaints is 1.The complaint numbers are complaint (b)(4).Device history record (dhr) review: the lot 5407668 was manufactured according to work instruction (wi) version 45 and manufactured in m14 line on 21/feb/2023 with a total of (b)(4) units.The sub-assembly: cannula lot 5415425 was manufactured according to the wi version 9 and assembled in the cannula-comfrot lc03 line, on 13-feb-2023, with a total of (b)(4) units.The sub-assembly: gluing tube lot 5415397 was manufactured according to the wi version 54 and assembled in the sc06-sc05 line, on 14-feb-2023, with a total of (b)(4) units.Lot 5385993 was manufactured according to the wi version 54 and assembled in the sl08 line, on 02-sep-2022, with a total of (b)(4) units.The device history record (dhr) was reviewed in accordance with applicable procedures.All required in-process and final tests were completed and met specified requirements.No deviations were identified, and no maintenance events were recorded that relate to the complaint code.Conclusion: dhr review supports compliance with manufacturing and quality requirements; no issues noted.Visual evidence review: no photo was provided to support visual confirmation of the reported issue.Conclusion: unable to perform visual verification; assessment based on available documentation only.Capa determination assessment - conclusion summary of complaint investigation: the investigation for this complaint was previously completed on 29-sep-2023 under child complaint investigation record (b)(4).The investigation has been revised to reflect the updated malfunction code and new reportability requirements.The original investigation remains valid and has not been modified.As part of this reassessment, an updated eqms search was performed which identified one related complaint for lot 5407668.No ncrs, capas, trends, or systemic issues were found.As required under the updated reportability criteria, a full device history record (dhr) review was conducted.All in process and final inspections met specification requirements, and no deviations, rework activities, or maintenance events associated with the malfunction were identified.No visual evidence was available to support confirmation of the reported issue.No photo evidence was provided, so the assessment was based on documentation only.Based on the expanded investigation including updated eqms searches and the dhr review no manufacturing or quality issues were identified.The record will be closed and monitored through tracking and trending per wi (monthly trips and alerts).Capa determination = no capa required.Complaint unconfirmed: following investigation, the malfunction remains unconfirmed for this complaint.
 
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that patient faced infusion sets detachment issues on (b)(6) 2023 as infusion set tubing detached from hub.The infusion set was in use for two days.The patient replaced infusion sets and resumed insulin successfully.No further information is available.

Brand Name
COMFORT
Common Device Name
UNO COMFORT 110/17 TCAP 10PK INT
Manufacturer (Section D)
UNOMEDICAL UM-D
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p, 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24713782
Report Number3003442380-2026-99537
Device Sequence Number20274523
Product Code FPA
UDI-Device Identifier05705244018846
UDI-Public05705244018846
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/01/2026
Device Model Number1002832
Device Lot Number5407668
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale